Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 18, Pages 913-948
http://dx.doi.org/10.1155/S0161171204307039

Global boundedness, interior gradient estimates, and boundary regularity for the mean curvature equation with boundary conditions

Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan

Received 3 July 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fei-Tsen Liang, “Global boundedness, interior gradient estimates, and boundary regularity for the mean curvature equation with boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 18, pp. 913-948, 2004. https://doi.org/10.1155/S0161171204307039.